# SDR WWMA9700204

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 3C, AND 8C ONLY HAVE ONE BULB WORKING.  RELAMPED EMERGENCY LIGHTS AT 3C AND 8C IAW SAAB MM 33-50.
